# SDR AALA202102029020

- Difficulty date: February 1, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 31,301 hours, 12,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT FLIGHT ATTENDANT FLASH LIGHT IN THE 1 POSITION NOT TESTING. REPLACED BATERY PER AMM25-64-00. OPS CHECK GOOD..
